Poison Ivy, Oak, and Sumac Information Center

Q&A Board

Rebound + Thyroid

Subject: Rebound + Thyroid
Author: Kitty
Date: 10/19/2008 8:42 am
Views: 3878
Status: Approved
« Previous Thread
Next Thread »
Search
Back To Message List
I've searched through the links for rebound and found them helpful, however I would be grateful for more specific "cycle" information on rebound rash. I have it, it's much worse than the initial, it's EVERYWHERE. It's been 48hrs since I stopped the prednisone, howe much worse should I expect this to get? Will it take as long to resolve as an initial rash from the day I stopped the steroid treatment? Has anyone every treated the rebound rash with nothing but otc meds and homeopathic remedies?

I no longer condsider myself a candidate for steroid treatment because the prednisone made me so ill I could not function. I also have ongoing chronic thyroid issues as a result of Graves disease and rai treatments. I am currently adjusting that medication as I was getting too much of the hormone recently (hyper).....I feel there may be a connection with this and how sick I felt.

If I can avoid seeing the doctor about this, yet again, I would prefer not to have to take time off from my new job where my boss is already frustrated with my ailment issues.(i'll do what i have to j/k).

Thanks.

SubjectAuthorDate
Rebound + Thyroid (Approved)Kitty10/19/2008 8:42 am
  Re: Rebound + Thyroid (Approved)Jen3/9/2009 2:29 pm
    Re: Rebound + Thyroid (Approved)Brian3/13/2009 11:05 am